Characters of supercuspidal representations of classical groups
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 1, p. 49-105
@article{ASENS_1996_4_29_1_49_0,
     author = {Murnaghan, Fiona},
     title = {Characters of supercuspidal representations of classical groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 29},
     number = {1},
     year = {1996},
     pages = {49-105},
     doi = {10.24033/asens.1735},
     zbl = {0856.22025},
     mrnumber = {98c:22016},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1996_4_29_1_49_0}
}
Murnaghan, Fiona. Characters of supercuspidal representations of classical groups. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 1, pp. 49-105. doi : 10.24033/asens.1735. http://www.numdam.org/item/ASENS_1996_4_29_1_49_0/

[BF] C. J. Bushnell and A. Frohlich, Non-abelian congruence Gauss sums and p-adic simple algebras (Proc. London Math. Soc., Vol. 50, 1985, pp. 207-264). | MR 86g:11071 | Zbl 0558.12007

[C] L. Clozel, Characters of non-connected reductive p-adic groups (Canad. J. Math., Vol. 39, 1987, pp. 149-167). | MR 88i:22039 | Zbl 0629.22008

[DL] P. Deligne and G. Lusztig, Representations of reductive groups over finite fields (Ann. Math., Vol. 103, pp. 103-161). | MR 52 #14076 | Zbl 0336.20029

[HC1] Harish-Chandra, Harmonic analysis on reductive p-adic groups (Lecture Notes in Math., Vol. 162, Springer-Verlag, Berlin, 1970). | MR 54 #2889 | Zbl 0202.41101

[HC2] Harish-Chandra, Admissible distributions on reductive p-adic groups, in Lie Theories and Their Applications (Queen's Papers in Pure and Applied Mathematics, Vol. 48, 1978, pp. 281-347). | MR 58 #28313 | Zbl 0433.22012

[H1] R. Howe, On the character of Weil's representation (Trans. A.M.S., Vol. 117, 1973, pp. 287-298). | MR 47 #5180 | Zbl 0263.22014

[H2] R. Howe, Kirillov theory for compact p-adic groups (Pacific J. Math., Vol. 73, 1977, pp. 365-381). | MR 58 #28314 | Zbl 0385.22007

[J] D. Jabon, The supercuspidal representations of U(2,1) and GSp4 over a local field (thesis, University of Chicago, 1989).

[K1] D. Kazhdan, Proof of Springer's Hypothesis (Israel J. Math., Vol. 28, 1977, pp. 272-286). | MR 58 #5959 | Zbl 0391.22006

[K2] D. Kazhdan, Cuspidal geometry of p-adic groups (J. Analyse Math., Vol. 47, 1986, pp. 1-36). | MR 88g:22017 | Zbl 0634.22009

[L] G. Lusztig, Irreducible representations of finite classical groups (Invent. Math., Vol. 43, 1977, pp. 125-175). | MR 57 #3228 | Zbl 0372.20033

[Mor1] L. Morris, Some tamely ramified supercuspidal representations of symplectic groups (Proc. London Math. Soc., Vol. 63, 1991, pp. 519-551). | MR 92i:22017 | Zbl 0746.22013

[Mor2] L. Morris, Tamely ramified supercuspidal representations of classical groups I. Filtrations (Ann. scient. Ec. Norm. Sup., 4e série, t. 24, 1991, pp. 705-738). | Numdam | MR 93c:22032 | Zbl 0756.20006

[Mor3] L. Morris, Tamely ramified supercuspidal representations of classical groups II : Representation theory (Ann. scient. Ec. Norm. Sup., 4e série, t. 25, 1992, pp. 233-274). | Numdam | MR 93h:22032 | Zbl 0782.22012

[Moy] A. Moy, Representations of U(2, 1) over a p-adic field (J. fur die reine u. angewandte Math., Vol. 372, 1986, pp. 178-208). | MR 88a:22031 | Zbl 0589.22015

[Mu1] F. Murnaghan, Local character expansions and Shalika germs for GL(n) (Math. Ann., to appear). | Zbl 0841.22008

[Mu2] F. Murnaghan, Local character expansions for supercuspidal representations of U(3) (Canadian J. Math., to appear). | Zbl 0909.22030

[Mu3] F. Murnaghan, Characters of supercuspidal representations of SL(n) (Pacific J. Math., to appear). | Zbl 0848.22022

[PR] G. Prasad and M. Raghunathan, Topological central extensions of semisimple groups over local fields I (Ann. Math., Vol. 119, 1984, pp. 143-201). | MR 86e:20051a | Zbl 0552.20025

[W] J.-L. Waldspurger, Homogénéité de certaines distributions sur les groupes p-adiques, preprint.